Jump to content

Amatsuki

Member Since 07 Oct 2012
Offline Last Active Dec 26 2013 03:36 AM

Posts I've Made

In Topic: Help Me Figure Out Can I Do For These Scars

20 May 2013 - 10:01 PM

No one has any suggestions?


In Topic: Non-Ablative Laser After Accutane

16 May 2013 - 10:12 AM

 Thanks for the warning, but I think I'm going to go ahead with the cortisone shot. I've already received a shot in this hypertrophic scar once, and it didn't cause a shrinkage in the least. When touching the scar, I can feel very thick tissue, and I think it may take multiple shots to bring down this scar.  After reading your post, I believe your derm was mistaken to give you the shot in the first place because you said the derm injected cortisone into what he believed was scar tissue. Best of wishes with your problem. Additionally,  you may want to try saline shots too. I've heard it rinses out the cortisone crystals and speeds up the recovery of the atrophied tissue.


In Topic: What Sunblock Would You Recommend For Acne Prone Face

16 May 2013 - 03:13 AM

Neutrogena Ultra Sheer light touch. It comes in different SPFs.


In Topic: Will I Qualify For Accutane?

18 October 2012 - 11:38 PM

Sasch 83: Every derm will have different policies but because of ipledge in the US, Derms will not give you a prescription unless you have satisfied one of these conditions 1) Moderate/Severe acne (generally cystic)
2) persistent acne not cleared by antibiotics
3) Are not using Isotetrinoin for Acne purposes. I've heard of some people who are mostly clear and use it for their oily skin since accutane stops prduction of sebum. Even then, they must have tried other means to reduce their oily skin

I'm not sure where you are located Sasch but here in the U.S. patients must be registered through iPledge. If they fail to meet one of these conditions then 90% of the time they will not be prescribed the drug. Prior to iPledge, derms prescribed accutane to patients with mild/moderate acne without these conditions and many people developed side effects. Accutane is a serious drug with serious side effects that is why there are these restrictions on this drug.

In Topic: You Want To Pierce Your What?

17 October 2012 - 12:13 PM

Yeah I also wouldn't recommend it. As said above, your body does not heal as well on accutane. Acknowledging this, the slow healing process probably increases the likelihood of infection. You could probably do it though and you won't face any consequences. Ask your derm! He knows best.